<< Previous Issue Journal of the Korean Mathematical Society (Vol. 40, No. 1) Next Issue >>
J. Korean Math. Soc. 2003 Vol. 40, No. 1, 1—167
Highest weight vectors of irreducible representations of the quantum superalgebra $\mathfrak{U}_q(gl(m,n))$
Dongho Moon
MSC numbers : Primary 17B37, 20C08; Secondary 05A17
J. Korean Math. Soc. 2003 Vol. 40, No. 1, 1—28
Almost stability of the Mann iteration method with errors for strictly hemi-contractive operators in Smooth Banach spaces
Z. Liu, S. M. Kang, and S. H. Shim
MSC numbers : 47H06, 47H10, 47H15, 47H17
J. Korean Math. Soc. 2003 Vol. 40, No. 1, 29—40
Continuity for commutators of Littlewood-Paley operators on certain Hardy spaces
Liu Lanzhe
MSC numbers : 42B25, 42B20
J. Korean Math. Soc. 2003 Vol. 40, No. 1, 41—60
Conjugate points on the quaternionic Heisenberg group
Changrim Jang, Junkon Kim, Yeonwook Kim, and Keun Park
MSC numbers : 53C30, 22E25
J. Korean Math. Soc. 2003 Vol. 40, No. 1, 61—72
A generalized sequential operator-valued function space integral
Kun Soo Chang, Byoung Soo Kim, and Cheong Hee Park
MSC numbers : 28C20
J. Korean Math. Soc. 2003 Vol. 40, No. 1, 73—86
Power tail asymptotic results of a dicrete time queue with long range dependent input
Gang Uk Hwang and Khosrow Sohraby
MSC numbers : 60K25, 90B22
J. Korean Math. Soc. 2003 Vol. 40, No. 1, 87—107
Invariant measure and the Euler characteristic of projectively flat manifolds
Kyeonghee Jo and Hyuk Kim
MSC numbers : 57R20, 53C15
J. Korean Math. Soc. 2003 Vol. 40, No. 1, 109—128
On semi-Riemannian manifolds satisfying the second Bianchi identity
Jung-Hwan Kwon, Yong-Soo Pyo, and Young Jin Suh
MSC numbers : 53C20, 53C50
J. Korean Math. Soc. 2003 Vol. 40, No. 1, 129—167

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd